# SDR LR7A06009

- Difficulty date: March 14, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 26,060 hours, 12,198 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B-2' CHECK, FOUND NR 4 ENGINE QEC ASSY LEFT UPPER SLOPING LONGERON CRACKED AT SUPPORT FITTING FORWARD OUTBOARD HOLE FS 496, PPWL14, PPLBL15.  REPLACED QEC ASSY IAW SMP 581 71-00, N/R 20017.
